# SDR AWXA200600798

- Difficulty date: May 21, 2005
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C8 CHECK DISCOVERED CRACK IN HOLE NR 84 OF THE LT WING REAR SPAR, LT GEAR SUPPORT RIB 5 POSITION THAT REQUIRED OVERSIZE BEYOND SERVICE BULLETIN LIMITS.  MAINTENANCE REAMED HOLE AND INSTALLED OVERSIZED FASTENER AT THE NR 84 HOLE OF THE LT WING REAR SPAR, LT GEAR SUPPORT RIB 5 POSITION IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 26-5721-05153-ES1.
